# SDR WRLA2005139

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT, NR 2 ENGINE FLAMED OUT, ENGINE WAS IN REVERSE THRUST.  PERFORMED T/S AS PER FIM 71-01-02.  ALL CHECKS OK PERFORMED EXTENDED DURATION ENGINE RUN IN FWD AND REVERSE THRUST CONDITIONS.  ENGINE RUNS ALL NORMAL.
